# SDR AALA202409046642

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 42,436 hours, 17,869 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU RUNNING PLANE WAS ON APU POWER AND APU BLEED SELECTED. THE POWER DISRUPTED AND THERE WAS A BRIEF SMELL OF SMOKE AND SMOKE WAS VISIBLE IN THE CABIN.  (OPEN).
